MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO PATIENT TRACKER, BLUE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO PATIENT TRACKER, BLUE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6007-010-000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/23/2019
Type of Reportable Event Malfunction
Event or Problem Description
During the service evaluation process conducted at the manufacturer facility it was observed that the holder of the interface broke off, posing the risk of a small component being lost in the surgical site.No medical intervention and no adverse consequences were reported with this event.As this event occurred during a service evaluation at the manufacturer facility, there was no patient involvement and no delay to a surgical procedure.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
PATIENT TRACKER, BLUE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8688346
Report Number0001811755-2019-01983
Device Sequence Number2349171
Product Code HAW
UDI-Device Identifier04546540392107
UDI-Public04546540392107
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6007-010-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2019
Initial Date Received by Manufacturer 05/27/2019
Supplement Date Received by Manufacturer07/22/2019
Initial Report FDA Received Date06/11/2019
Supplement Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1